# SDR ASAA2018042824416

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 12,305 hours, 4,052 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 162BL903
- Part serial: 15021469
- Condition: Failed
- Location: Cockpit Temp
- Part time: 12,320 hours, 4,059 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN USING THE CABIN, DUCT TEMP SELECTOR KNOB,  ABNORMAL TEMPS IN THE CABIN WILL INDICATE ON NEEDLE ON GATE.  ALSO TEMP NEEDLE WILL VARY WIDELY WHEN SELECTING CABIN TEMPS AND DUCT TEMPS.  ACFT GROUNDED. REPLACED THE TEMP INDICATOR IAW AMM 21-61-00-700-807-002. OPS CHECKED GOOD. BITE TESTED THE ZONE TEMP CONTROLLERS. NO OTHER HISTORY 90 DAYS.
